Jump to content
You are a guest user Click to join the site

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Quitting benzo seizures


Guest Gai73

Recommended Posts

Guest Gai73

Hi i am worried about benzos i take causing me seizures. I take a fairly high dose of zaniacks (16mg on bad days) normaly 7. I have been doing this for two months as i taper down my opiate use (i am on real high doses) for my upcoming suboxone program ( still no word when that will be though) but i think id have to stop taking them to be eligible for my sub prog. Could stopping cold turkey cause seizures. I have been advised by a very helpful member to switch to diaz and taper down, but i dont think i have the time scale needed to do this my theory is they don't give you an exact date for initiation so you cant flush drugs out of your system. What do you all experimced folk recommend? Should i tell the suboxone people about it and explain its use (taking it so i can sleep and not climb up walls while im tapering down from my high dose to their incredibly low dose) or will they refuse ro treat me. Now i live in northern ireland and suboxone in had to do all my own research and reccommend as a route because they seem to know nothing much about it, or just quit. I figure it will show up in my urine anyway. What do you think? Has anyone ever been refuses opiate substitution due to benzo use? Can they be dealt wirh concurrently?

also how do they determine dosage. I picture a day they give me a small dose that doesnt help me then wait 4 weeks to see them again at which stage ill have gone  back to my old ways.

if the sub doesnt work canno request methadone? Or am i at the disposal of their way of doing things?

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  755
  • Reputation:   313
  • Joined:  07/18/2015
  • Status:  Offline
  • Last Seen:  

There is know easy or quick way out of that amount you take. Definitely seizure territory stopping cold Turkey.

 The health care system in you area sounds abysmal. You should be able to get help with both. If you tell them about you situation. I've never asked about alps, but  I did diaz and they were willing to help. But I thought I can't be doing leaving with some dictating what I can do again . So I never took up the offer and DIY.

I  wasn't taken that much daily. And the great source the ashton guide helped  to swap to diaz  and taper. Alps wd  are worse then diaz imo

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  4,394
  • Reputation:   4,371
  • Joined:  12/04/2014
  • Status:  Offline
  • Last Seen:  

This is a quandary for you Gai, but yes, seizures are a very real possibility at that dosage level. I don't see any other way than a taper. I found clonzzzzz helpful to stop the alpzzzz and obviously Di@zzz is your go to taper med of choice. Do you get screened before starting the program?

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  755
  • Reputation:   313
  • Joined:  07/18/2015
  • Status:  Offline
  • Last Seen:  

Maybe if you tell them you feel suicidle doing a taper DIY. Might help your cause if you're a good actor or you genuinely feel that way.  

 

Link to comment
Share on other sites

Guest blissopifree 2

You will need to tell them about your high intake of alp.But in the meantime try and taper a little off the alp on to cl0n or di@z.They have a duty of care for you and benzo withdrawal is dangerous and can not be swept under the carpet so to speak.But you MUST tell the about your benzo intake as they will show up in every drug screen that you will be asked to give weekly.....

Peace 

Bliss. ....

Link to comment
Share on other sites

Guest Gai73

ibe ordered some alp and am gonna start tapering straight away. as long as there is some alp in me itll avoid seizures right? my healthcare trust is an unforgiving one they sent me once to a facility on a thursday that sends you home for the weekend. i told the. the dose of cod i was taking but they ignored it and said legally they can only give a max of 8 in 24 hrs. i was taking more at once in less than 24 hr. i complained of pains and aches and they sent patients home with a reduced dosage of 6 in 24hrs. so you guessed it i went back and told them it wasnt gonna work, but they spun it as they kicked me out because i was inwilling to partocipate.

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  755
  • Reputation:   313
  • Joined:  07/18/2015
  • Status:  Offline
  • Last Seen:  

Guess it depends what you call some? If you drop half maybe yeah. Anymore and i'm not sure.  I've never had a seizure before, but when I cut to fast. I felt like I was about to black out if I did anything physical or active.  

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  755
  • Reputation:   313
  • Joined:  07/18/2015
  • Status:  Offline
  • Last Seen:  

I think that's all the time it takes to get physical wd. Even with the short half life taken a 2 mg dose 3 times a day for 4 weeks can make for an unpleasant experience.  

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  4,394
  • Reputation:   4,371
  • Joined:  12/04/2014
  • Status:  Offline
  • Last Seen:  

The chronic dosage is enough as conceited has pointed out. Definately switch over to something more long acting gai. These seizures can be extremely dangerous as you know. Remember alpzzzz aren't available on the NHS either.

Link to comment
Share on other sites

Guest Gai73

I cant afford to buy any out of mulla.Been on  those doses about two weeks. Gonna try just taper with mt latest batch or just tell them, whatever  happensfirst   I initially said months but meant weeks have had a ksl now and again for about two months

Link to comment
Share on other sites

  • Members
ElectroNymph

  • Group:  Members
  • Topic Count:  0
  • Content Count:  982
  • Reputation:   609
  • Joined:  02/08/2015
  • Status:  Offline
  • Last Seen:  

I have never had a seizure,  but did go horrific withdrawls.  The floor was covered with slugs and there was half a dead body under the door! Got to taper... 

Link to comment
Share on other sites

Guest blissopifree 2

Whooo the night terrors  visuals can be scary, my ex GF used to freak out about huge spiders crawling all over the roof and walls!.. 

And that was from zopiclone x two 7.5mg.She used to get them monthly and ALLWAYS ended up short for a few days before her refill.Mind you that was after being scripted these from the doc for over 13yrs!.I ended up persuading her to get them on a weekly basis as I was sick of driving all over town for hours trying to buy a few!!!Rrrŕrr?

Peace 

Bliss.....

Link to comment
Share on other sites

Guest Gai73

Guys only had the 6 yesterday if i drop one everyday should that be ok? Or is it a case of a week later it will kick in? Either way i have to tell the suboxone dr not looking forward to that.

 

also when they do tests can they tell how much of a substance you take? Or just it is there?

 

thanks guys 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...